# SDR AALA20091102TUL14

- Difficulty date: November 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 30,865 hours, 12,616 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Module
- Part number: 35008307
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDED ABQ ACCT CREW REPORTED LEFT WING/BODY OVERHEAT LIGHT ILLUMINATED.  LOWERED ALTITUDE TO FLIGHT LEVEL 250 CAUSING INCREASED FUEL BURN.  LANDED ABQ WITHOUT INCIDENT FOR FUEL.  PLACARD LEFT WING/BODY OVERHEAT INDICATOR INOPERATIVE AND RE-DEPARTED.  REPLACED OVERHEAT CONTROL MODULE IN MIA.
